# SDR AUS20020975

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Unserviceable
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR NO2 WEIGHT ON WHEELS PROXIMITY SENSOR FAULTY.
